欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  25 篇文章
     
     
 
Yet another position-dependent mass quantum model

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72101-7210111
       
 
A new Hamiltonian for the topological BF phase with spinor networks

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72201-7220142
       
 
Polyhedral duality in Bell scenarios with two binary observables

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72202-7220217
       
 
Comment on some results of Erdahl and the convex structure of reduced density matrices

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72203-7220311
       
 
The Schr?dinger representation and its relation to the holomorphic representation in linear and affine field theory

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72301-7230130
       
 
Extended Poincaré supersymmetry in three dimensions and supersymmetric anyons

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72302-723028
       
 
Exact Green function for a Dirac particle in a weak gravitational plane wave field. Alternative path integral approach

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72303-7230311
       
 
Topological aspects of fermions on hyperdiamond

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72304-7230439
       
 
The Ricci flow of asymptotically hyperbolic mass and applications

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72501-7250115
       
 
Locally homogeneous spaces, induced Killing vector fields and applications to Bianchi prototypes

Publisher: American Institute of Physics
Journal: Journal of Mathematical Physics
Volume: 53 Issue: 7 Page: 72502-7250222